| Model Number |
P005787RENT02 |
| Medical Device Problem Codes |
Sparking (2595); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.It is necessary for the p500 to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm) and testing for joint commission certification.Pm and testing not only meet joint commission requirements but can help make sure of a long, operative life for the p500.Pm will minimize downtime due to excessive wear.Examine the plug for damage.Make sure the plug is a one-piece molded plug assembly.If it is not, replace the plug cord assembly.Replace any plug cord assembly that shows any of these: discoloration of the plug molding around the plug blades; this could occur if the plug blades have overheated or arced.Any signs of cracking; this could occur if the plug has been bent and straightened to a point past its useful life.Loose fit of the plug blade (the plug blade moves in the molding); this could occur if the molding has overheated or the blades have been bent and straightened to a point past their useful life.Replace the power cord, if damaged.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
Event or Problem Description
Baxter received a report from a baxter technician to report the p500 mrs control unit power cord is sparking when the bed is raised or lowered; the power cord had copper wires exposed.The bed was located at the account.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.